# SDR CALA2024101102630

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141A512016
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK HAS EXPOSED BARE METAL AND DENTED AT SOME AREAS FROM STA 240 TO STA 260 LBL 15 AND RBL6 REF AAR N/R 9903172 INSTALLED REPAIR DOUBLER FROM 2024-T3, 0.050 INCHES AND RBL6 REF SRM 53-10-51-2R-2.
